# SDR UALA2008111304249

- Difficulty date: October 15, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 50,394 hours, 34,488 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 01812996
- Part serial: 412
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS 5 - FLAP INDICATOR NEEDLES SPLIT, BUT NEVER GOT LOCK OUT.  CREW USED ALT FLAP EXTENSION.  *S/D*  FLAP BYPASS VALVE WILL NOT ALLOW FLAPS TO EXTEND WITH HYDRAULICS.  REPLACED RELAY 123, NO HELP.  UPON SELECTING FLAPS 5 - FLAP INDICATOR NEEDLES SPLIT, BUT NEVER GOT LOCK OUT.  CREW USED ALT FLAP EXTENSION.  REPAIRED WIRE AT RT TRANSMITTER CONNECTOR PIN NR 2.  BYPASS VALVE OPS CKS NORMAL.  TRAILING EDGE FLAP POSITION IND REPLACED.
